A note on a broken-cycle theorem for hypergraphs

نویسنده

  • Martin Trinks
چکیده

Whitney’s Broken-cycle Theorem states the chromatic polynomial of a graph as a sum over special edge subsets. We give a definition of cycles in hypergraphs that preserves the statement of the theorem there.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

A note on spectral mapping theorem

This paper aims to present the well-known spectral mapping theorem for multi-variable functions.

متن کامل

Enumeration of Unlabeled Directed Hypergraphs

We consider the enumeration of unlabeled directed hypergraphs by using Pólya’s counting theory and Burnside’s counting lemma. Instead of characterizing the cycle index of the permutation group acting on the hyperarc set A, we treat each cycle in the disjoint cycle decomposition of a permutation ρ acting on A as an equivalence class (or orbit) of A under the operation of the group generated by ρ...

متن کامل

A Note on the Descent Property Theorem for the Hybrid Conjugate Gradient Algorithm CCOMB Proposed by Andrei

In [1] (Hybrid Conjugate Gradient Algorithm for Unconstrained Optimization J. Optimization. Theory Appl. 141 (2009) 249 - 264), an efficient hybrid conjugate gradient algorithm, the CCOMB algorithm is proposed for solving unconstrained optimization problems. However, the proof of Theorem 2.1 in [1] is incorrect due to an erroneous inequality which used to indicate the descent property for the s...

متن کامل

CATEGORY OF (POM)L-FUZZY GRAPHS AND HYPERGRAPHS

In this note by considering a complete lattice L, we define thenotion of an L-Fuzzy hyperrelation on a given non-empty set X. Then wedefine the concepts of (POM)L-Fuzzy graph, hypergraph and subhypergroupand obtain some related results. In particular we construct the categories ofthe above mentioned notions, and give a (full and faithful) functor form thecategory of (POM)L-Fuzzy subhypergroups ...

متن کامل

A note on hypergraph connectivity augmentation

We prove an abstract version of an edge-splitting theorem for directed hypergraphs that appeared in [1], and use this result to obtain min-max theorems on hypergraph augmentation problems that are linked to orientations. These problems include (k, l)-edge-connectivity augmentation of directed hypergraphs, and (k, l)-partition-connectivity augmentation of undirected hypergraphs by uniform hypere...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:
  • Discussiones Mathematicae Graph Theory

دوره 34  شماره 

صفحات  -

تاریخ انتشار 2014